# SDR USAA2010120392794

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 34,899 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON SHEAR WEB BETWEEN FR69 TO FR70 OUTBOARD & AFT OF -Y1292.  REPLACED SHEAR WEB BETWEEN FR69 TO FR70 OUTBOARD & AFT OF -Y1292 IAW AIRBUS DRAWING 53474180.
